T Nation

Loss of Libido

Hi gents,

I am on a light cycle of d ball and test and proviron. I am taking 3-400 IU of HCG every 3-4 days. I had a great sex drive going for 1st 4 weeks. I took my weekly test 250 short at week 5 and bang - my sex drive disappeared. I am occasionally (once a week or less) taking arimidex. WTF is going on? I am not postive but I think it gets worse when I take HCG.

I don’t understand why you are only taking arimidex occasionally. Every drug should be dosed on a more regular regime to ensure steady blood levels.

But anyway, how you are describing your cycle, there is no way you should be having libido problems right now, unless you estrogen levels have gone too high, or too low. Or your gear may be fake. Try droping hcg down to just 250 i.u. once per week and see what happens. - get some cialis for the meantime as well
anyways good luck P-22

Could proviron drop my estrogen level? It doesn’t seem like estrogen is too high. I have no excess water, which I have gotten in the past on higher doses. The water accumulates at my ankles and I can see indents when I take my socks off.